# SDR AU010379

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: P308450070
- Condition: Faulty
- Location: Drag Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT OUTBOARD SPOILER MICROSWITCHES FAULTY.
